Journal of the Mathematical Society of Japan

Hardy's inequalities for Laguerre expansions

Makoto SATAKE

Full-text: Open access

Abstract

For the real Hardy spaces, we shall establish Hardy's inequalities with respect to Laguerre expansions. The inequalities for the Hardy spaces with exponents smaller than one will be discussed.

Article information

Source
J. Math. Soc. Japan Volume 52, Number 1 (2000), 17-24.

Dates
First available: 10 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1213107652

Digital Object Identifier
doi:10.2969/jmsj/05210017

Mathematical Reviews number (MathSciNet)
MR1727203

Zentralblatt MATH identifier
0946.42020

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
Secondary: 42B30: $H^p$-spaces 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]

Keywords
Hardy's inequality Hardy space Laguerre expansion

Citation

SATAKE, Makoto. Hardy's inequalities for Laguerre expansions. Journal of the Mathematical Society of Japan 52 (2000), no. 1, 17--24. doi:10.2969/jmsj/05210017. http://projecteuclid.org/euclid.jmsj/1213107652.


Export citation